On operators realizable in logical nets
Doklady Akademii Nauk, Tome 112 (1957) no. 6, pp. 1005-1007
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_6_a6,
author = {B. A. Trakhtenbrot},
title = {On operators realizable in logical nets},
journal = {Doklady Akademii Nauk},
pages = {1005--1007},
year = {1957},
volume = {112},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_6_a6/}
}
B. A. Trakhtenbrot. On operators realizable in logical nets. Doklady Akademii Nauk, Tome 112 (1957) no. 6, pp. 1005-1007. http://geodesic.mathdoc.fr/item/DAN_1957_112_6_a6/